# SDR QXEA0000959

- Difficulty date: March 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Torque Link
- Condition: Nicked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER TORQUE LINK, LARGE NICK ON UPPER RIGHT-HAND SIDE.  REPAIRED IAW HORIZON AIR EA 4-55-200.
